# SDR AALA202501020144

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,613 hours, 29,350 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS  3L DOOR ARMING LEVER EXTREMELY LOOSE. MAINTENANCE TIGHTENED ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-21.
